# SDR YENA2023041300379

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE UPPER SKIN LOWER SURFACE OVERHANG AREA BTW RIB 16 AND RIB 17 ON RH WING; (RESOLVED ON W/O: 1200126 TASKCARD: NR-00043 ) REF AEM NR# 2023-68587 FOR ALL WORK ACCOMPLISHED REPAIR MULTI-SITE CORROSION SPOTS FOUND ON T/E OVERHANG TOP SKIN PANEL 2 ON R/H WING BTW GEAR RIB 5 & RIB 18, IAW EA 57-0070-23, REV 0 ( COVER AND PART 1) AIRBUS RDAF # 81174520/003/2023#A AND EC # A23-245-01.
